# SDR SWIA201024496

- Difficulty date: June 29, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 33,534 hours, 48,515 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY FLOOR LEVEL LIGHT AT ROW 3 INOP.  (FLT 6747)  REPAIRED WIRE.
